# SDR UALA2009040801009

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 74,616 hours, 9,162 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER WALL EEL INOP RT SIDE LAV 112.  SECURED CONNECTION.
